| Model Number |
50XLTCP |
| Medical Device Problem Code |
Installation-Related Problem (2965)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during use, the scope went through the tube easily until it reached the end, and there was a lip found.A second tracheostomy tube was checked and had the same lip at the end.Need to change out the size to fit the scope even though looking at the numbers it should have fit the size five.There was no patient injury.
Additional Manufacturer Narrative
Concomitant product: 50xltcp, 50xltcp 5.0mm xlt trach cuff prox x1, (lot #unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.